Alert archive / Wisconsin / Special Weather Statements in 2019
Special Weather Statement, NWS Milwaukee, WI
NWS Milwaukee, WI issued this special weather statement at Aug 3, 2019, 3:11 PM CDT for Fond du Lac County, Wisconsin. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 3, 2019, 3:11 PM CDT (20:11 UTC)
- Expired
- Aug 3, 2019, 3:45 PM CDT
- In force
- 34 min
- Issued by
- NWS Milwaukee, WI
County Fond du Lac County, WI
The radar
The Milwaukee radar (KMKX), 71 km from the middle of the area, began a volume at 20:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 8.2 hours before the alert went out and 101 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 538 J/kg
- Mixed-layer CIN
- -78 J/kg
- Mixed-layer LCL
- 1098 m above ground
- 0-6 km bulk shear
- 5 kt
- 0-1 km storm-relative helicity
- -32 m²/s²
- 0-3 km storm-relative helicity
- -39 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
689
WWUS83 KMKX 032011
SPSMKX
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
311 PM CDT Sat Aug 3 2019
WIZ051-058-032045-
Dodge-Fond Du Lac-
311 PM CDT Sat Aug 3 2019
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN FOND DU LAC AND
NORTHEASTERN DODGE COUNTIES...
At 311 PM CDT, a strong thunderstorm was located near Oakfield, or 7
miles south of Fond Du Lac, moving southeast at 15 mph.
Winds of 30 to 40 mph and pea size hail are possible with this storm.
Locations impacted include...
Fond Du Lac, Mayville, Lomira, Campbellsport, Theresa, Oakfield,
Ashford, Byron, Eden, Brownsville, Knowles and Waucousta.
LAT...LON 4358 8818 4354 8832 4354 8840 4352 8840
4348 8853 4370 8861 4379 8840
TIME...MOT...LOC 2011Z 333DEG 12KT 4368 8846
$$
KUROSKIWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this special weather statement went out at Aug 3, 12:21 PM CDT, 2 hours 50 minutes earlier.
Area forecast discussion, Aug 3, 12:21 PM CDT, 2 hours 50 minutes before
Area Forecast Discussion National Weather Service Milwaukee/Sullivan WI 1221 PM CDT Sat Aug 3 2019 .UPDATE...Sct showers and tstorms have developed along the lake breeze and sfc trough over east central WI and just north of Milwaukee. With no shear the storms quickly cycle to the dissipating stage and move sewd with the mean flow. New development will continue through the afternoon and into the early evening as the sfc trough/lake breeze front progresses wwd. For late tnt and Sun a weak shortwave trough will move from Canada into MI followed by weak shortwave riding for the afternoon. At the sfc, a weak cool front will stall over wrn WI with high pressure settling over Lake MI, MI, and Lake Huron. There will be slight chances for showers and storms over south central WI Sun afternoon along the weak wind shift boundary. && .AVIATION(18Z TAFS)...Sct-bkn035-045 cumulus and cumulus congestus this afternoon into the early evening with sct showers and tstorms. A humid airmass will lead to areas of fog late tnt through 13Z or 14Z Sun mainly over south central WI. Patchy dense fog may occur in the river valleys and low lying areas. Sct035-045 cumulus and cumulus congestus will form once again on Sun but greatest over south central WI with slight chances of showers and tstorms. && .PREV DISCUSSION... (Issued 630 AM CDT Sat Aug 3 2019) UPDATE... No changes to the forecast. AVIATION(12Z TAFS)... Patchy fog will improve over the next hour or two. Light winds will dominate through Sunday. There is a chance for thunderstorms this afternoon and evening with reduced ceilings and visbys possible. Otherwise VFR conditions expected for today. Fog is likely tonight into Sunday morning, especially for western and central areas, where it could be dense. MVFR ceilings are possible for a time Sunday morning. Then VFR conditions are expected on Sunday. PREV DISCUSSION... (Issued 337 AM CDT Sat Aug 3 2019) SHORT TERM... Today and Tonight...Forecast confidence high. Fog is possible in the lower lying areas this morning but with clouds overhead don't expect it to be dense. A weak back door cold front will move down the lake today as high pressure moves across Ontario. As it pushes inland winds will become northeast this afternoon and it will likely kick off scattered showers and thunderstorms. This activity may continue into the evening towards southwest Wisconsin. We will have 1000-2000 J of surface based cape but only 10 to 20 knots of shear so don't expect anything severe. PW values are 1.6 so expect some heavy downpours. Fog is likely tonight, especially in the west, due to weak flow, higher dewpoints, and moisture from showers today. Sunday...Forecast confidence high. High pressure will continue to dominate but weaken as it shifts south across the eastern Great lakes. Instability continues but soundings are drier. Some models are showing some precip but with little forcing we will likely be dry with a few clouds. A weak lake breeze will keep temperatures slightly cooler near the lake. LONG TERM... Sunday night through Monday night...Forecast confidence medium. A few showers are possible toward the Dells Sunday evening, quickly dissipating after sunset. Seasonably warm conditions will continue and southerly flow will keep dewpoints well into the 60s. Will need to keep an eye on the forecast for Monday. An approaching cold front will become a focus for organized showers and storms. There is enough shear expected with diurnal heating/peak instability to be concerned about the risk of severe storms. The question is all about timing. Ideal timing will result in wind/hail concerns. Slower timing (as portrayed by the latest ECMWF solutions) and the severe risk will be shunted further to our northwest. Tuesday onward...Forecast confidence medium. There is consensus for northwest flow aloft, which isn't bad news for the heart of summer. Uncertainty resides with any shortwaves within this pattern that may spark a round of showers/storms on occasion. Overall, conditions for the first full week of August will be rather pleasant with temperatures right around average, trending below average toward the end of the week and next weekend. For the time being, will keep PoPs on the low side given timing uncertainties that will be better resolved with future model runs. AVIATION (09Z TAFS)... Light winds will dominate through Sunday. Some fog is possible this morning mainly in lower lying areas. There is a chance of thunderstorms this afternoon and evening with lower ceilings and visbys possible. Otherwise VFR conditions expected for today. Fog and MVFR ceilings are likely tonight into Sunday morning, especially for western and central areas. MARINE... A cold front will move down the lake during the day. Winds will become north to northeast around 15 knots across the open waters. Waves will build 1 to 2 feet in the nearshore tonight. Weaker winds are expected on Sunday. Southwest winds will be more elevated Sunday night into Tuesday. && .MKX WATCHES/WARNINGS/ADVISORIES... WI...None. LM...None. && Update...Gehring Today/Tonight and Aviation/Marine...Marquardt Sunday THROUGH Friday...Gagan
Hazardous weather outlook, Aug 3, 3:49 AM CDT, 11 hours 22 minutes before
Hazardous Weather Outlook National Weather Service Milwaukee/Sullivan WI 349 AM CDT Sat Aug 3 2019 WIZ046-047-051-052-056>060-062>072-040900- Marquette-Green Lake-Fond Du Lac-Sheboygan-Sauk-Columbia-Dodge- Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee- Lafayette-Green-Rock-Walworth-Racine-Kenosha- 349 AM CDT Sat Aug 3 2019 This Hazardous Weather Outlook is for portions of east central Wisconsin, south central Wisconsin and southeast Wisconsin. .DAY ONE...Today and Tonight Widely scattered thunderstorms will pose a risk of cloud to ground lightning this afternoon through early this evening. .DAYS TWO THROUGH SEVEN...Sunday through Friday Additional thunderstorm chances are forecast Sunday afternoon and evening, mainly toward the Dells. Strong storms are possible with a cold front passage Monday evening. There is another chance for a few storms on Thursday. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed. LMZ643>646-040900- Sheboygan to Port Washington WI- Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 349 AM CDT Sat Aug 3 2019 This Hazardous Weather Outlook is for the nearshore waters from Sheboygan Wisconsin to Winthrop Harbor Illinois. .DAY ONE...Today and Tonight Widely scattered thunderstorms will pose a risk of cloud to ground lightning this afternoon. .DAYS TWO THROUGH SEVEN...Sunday through Friday Strong storms are possible with a cold front passage Monday evening. There is another chance for a few storms on Thursday. LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868- 870-872-874-876-878-040900- Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to mid-line of lake.- Lake Michigan from Seul Choix Point to Rock Island Passage 5NM offshore to Mid Lake- Lake Michigan South of a line from Seul Choix Point to the Mackinac Bridge and North of a line from Charlevoix MI to South Fox Island 5NM offshore- Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to mid lake- Lake Michigan from Point Betsie to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM offshore to mid lake- Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to Mid Lake- Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid Lake- Lake Michigan from Sheboygan to Port Washington WI 5NM offshore to Mid Lake- Lake Michigan from Port Washington to North Point Light WI 5NM offshore to Mid Lake- Lake Michigan from North Point Light to Wind Point WI 5NM offshore to Mid Lake- Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Wilmette Harbor to Michigan City in 5NM offshore to Mid Lake- Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid Lake- Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to Mid Lake- Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid Lake- Lake Michigan from South Haven to Holland MI 5NM offshore to Mid lake- Lake Michigan from St Joseph to South Haven MI 5NM offshore to Mid Lake- 349 AM CDT Sat Aug 3 2019 This Hazardous Weather Outlook is for the open waters of Lake Michigan. .DAY ONE...Today and Tonight Widely scattered thunderstorms will pose a risk of cloud to ground lightning this afternoon. .DAYS TWO THROUGH SEVEN...Sunday through Friday Strong storms are possible with a cold front passage Monday evening. There is another chance for a few storms on Thursday. www.weather.gov/mkx
In the hours before
Special weather statement, Aug 3, 12:44 PM CDT, 2 hours 27 minutes before
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
1244 PM CDT Sat Aug 3 2019
WIZ052-060-031815-
Sheboygan-Ozaukee-
1244 PM CDT Sat Aug 3 2019
...A STRONG THUNDERSTORM WILL AFFECT NORTHERN OZAUKEE COUNTY...
At 1244 PM CDT, a strong thunderstorm was located over Fredonia, or
near Saukville, moving southeast at 20 mph.
Nickel size hail is possible with this storm.
Locations impacted include...
Mequon, Grafton, Port Washington, Saukville, Belgium, Fredonia,
Newburg and Waubeka.
LAT...LON 4341 8785 4339 8787 4338 8786 4338 8787
4330 8789 4327 8790 4327 8792 4338 8804
4348 8804 4355 8792 4347 8780
TIME...MOT...LOC 1744Z 321DEG 16KT 4344 8795
KUROSKISpecial weather statement, Aug 3, 1:09 PM CDT, 2 hours 2 minutes before
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
109 PM CDT Sat Aug 3 2019
WIZ065-066-031845-
Waukesha-Milwaukee-
109 PM CDT Sat Aug 3 2019
...A STRONG THUNDERSTORM WILL AFFECT NORTHERN MILWAUKEE AND
NORTHEASTERN WAUKESHA COUNTIES...
At 109 PM CDT, a strong thunderstorm was located over Butler, or near
Brookfield, moving southeast at 15 mph.
Winds of 30 to 40 mph and pea size hail are possible with this storm.
Locations impacted include...
Milwaukee, West Allis, Wauwatosa, New Berlin, Brookfield, Greenfield,
Menomonee Falls, Sussex, Hales Corners, Elm Grove, West Milwaukee,
Butler, Lannon, State Fair Park, Marquette University, Mitchell Park
Domes, Milwaukee Co Zoo and Miller Park.
LAT...LON 4305 8789 4304 8789 4294 8807 4313 8820
4319 8809 4306 8788
TIME...MOT...LOC 1809Z 322DEG 14KT 4309 8808
KUROSKISpecial weather statement, Aug 3, 1:25 PM CDT, 1 hour 46 minutes before
Special Weather Statement National Weather Service Milwaukee/Sullivan WI 125 PM CDT Sat Aug 3 2019 WIZ065-066-031900- Waukesha-Milwaukee- 125 PM CDT Sat Aug 3 2019 ...A STRONG THUNDERSTORM WILL AFFECT WEST CENTRAL MILWAUKEE AND EASTERN WAUKESHA COUNTIES... At 124 PM CDT, a strong thunderstorm was located over Waukesha moving southeast at around 15mph, with the outflow moving southwest at 20 mph. Winds of 30 to 40 mph and pea size hail are possible with this storm and the associated outflow. Locations impacted include... Waukesha, West Allis, Wauwatosa, New Berlin, Brookfield, Greenfield, Muskego, Pewaukee, Sussex, Elm Grove, Big Bend and Milwaukee Co Zoo. LAT...LON 4312 8821 4304 8802 4287 8813 4297 8837 TIME...MOT...LOC 1824Z 025DEG 17KT 4299 8820 KUROSKI
Special weather statement, Aug 3, 1:46 PM CDT, 1 hour 25 minutes before
Special Weather Statement National Weather Service Milwaukee/Sullivan WI 146 PM CDT Sat Aug 3 2019 WIZ058-059-065-031915- Dodge-Waukesha-Washington- 146 PM CDT Sat Aug 3 2019 ...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL WAUKESHA AND SOUTHWESTERN WASHINGTON COUNTIES... At 145 PM CDT, a strong thunderstorm was located near Merton, or 7 miles south of Hartford, moving southeast at 20 mph. Winds of 30 to 40 mph and pea size hail are possible with this storm. Locations impacted include... Pewaukee, Sussex, Hartland, Delafield, Merton, Lannon, Chenequa, Stone Bank, North Lake and Holy Hill. LAT...LON 4325 8848 4329 8835 4314 8818 4307 8837 TIME...MOT...LOC 1845Z 330DEG 16KT 4322 8838 KUROSKI
Special weather statement, Aug 3, 3:11 PM CDT, 0 minutes before
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
311 PM CDT Sat Aug 3 2019
WIZ051-058-032045-
Dodge-Fond Du Lac-
311 PM CDT Sat Aug 3 2019
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN FOND DU LAC AND
NORTHEASTERN DODGE COUNTIES...
At 311 PM CDT, a strong thunderstorm was located near Oakfield, or 7
miles south of Fond Du Lac, moving southeast at 15 mph.
Winds of 30 to 40 mph and pea size hail are possible with this storm.
Locations impacted include...
Fond Du Lac, Mayville, Lomira, Campbellsport, Theresa, Oakfield,
Ashford, Byron, Eden, Brownsville, Knowles and Waucousta.
LAT...LON 4358 8818 4354 8832 4354 8840 4352 8840
4348 8853 4370 8861 4379 8840
TIME...MOT...LOC 2011Z 333DEG 12KT 4368 8846
KUROSKIThe office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 3, 12:44 PM CDT | Special Weather Statement | MKX | Ozaukee | 31 min |
| Aug 3, 1:09 PM CDT | Special Weather Statement | MKX | Waukesha | 36 min |
| Aug 3, 1:25 PM CDT | Special Weather Statement | MKX | Waukesha | 35 min |
| Aug 3, 1:46 PM CDT | Special Weather Statement | MKX | Waukesha | 29 min |
| Aug 3, 3:24 PM CDT | Special Weather Statement | MKX | Kenosha | 36 min |
| Aug 3, 3:27 PM CDT | Special Weather Statement | MKX | Sheboygan | 33 min |
| Aug 3, 3:54 PM CDT | Special Weather Statement | MKX | Fond du Lac | 36 min |
| Aug 3, 3:58 PM CDT | Special Weather Statement | MKX | Sheboygan | 32 min |
| Aug 3, 4:04 PM CDT | Special Weather Statement | MKX | Jefferson | 26 min |
| Aug 3, 4:30 PM CDT | Special Weather Statement | MKX | Jefferson | 15 min |
| Aug 3, 4:34 PM CDT | Special Weather Statement | MKX | Fond du Lac | 26 min |
| Aug 3, 5:42 PM CDT | Special Weather Statement | MKX | Fond du Lac | 33 min |
| Aug 3, 6:01 PM CDT | Special Weather Statement | MKX | Green Lake | 14 min |
Nearby
Special Weather Statements in Wisconsin, 2019Every special weather statement in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.